# SDR HALA2021122000195

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 37,721 hours, 5,864 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sensor
- Condition: Faulted
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATB - MLG - ECAM: LENGTHENING FAULT // PER ISM 32-00-810-817-A PERFORMED DVI OF L/G SHORTENING MECHANISM, NO DEFECTS FOUND ON MECHANISM. PERFORMED BITE TEST OF NORMAL RETRACTION AND EXTENSION SYSTEM ON LGCIU 1 & 2. TEST OK. PERFORMED CLEARANCE & OFFSET CHECK OF PROX SENSOR PER AMM 32-31-73-220-801-A.

UPDATE 12/22/21: BOTH PROX SENSORS REPLACED, GEAR SWING OKAY / NEED TO SEAL PROX SENSOR NUTS AND COMPLETE OVERNIGHT WORK PACKAGE / ETR: 1900Z / ACFT SCHEDULED TO OPTE FLT 020 SDT: 2250Z.
